Alert archive / North Dakota / Wind Advisories in 2008
Wind Advisory 1, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Jan 15, 2008, 3:54 AM MST for 32 counties in North Dakota. It took effect at Jan 15, 2008, 11:00 AM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2008, 3:54 AM MST (10:54 UTC)
- In effect from
- Jan 15, 2008, 11:00 AM MST
- Expired
- Jan 16, 2008, 3:00 AM MST
- In force
- 16 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 151054 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 454 AM CST TUE JAN 15 2008 ...STRONG WINDS AND WINTER WEATHER WEATHER ARE ON THE WAY... .AN ALBERTA CLIPPER WILL MOVE ACROSS SOUTHERN CANADA TODAY AND TONIGHT SWINGING A COLD FRONT ACROSS THE STATE THIS AFTERNOON AND EARLY TONIGHT. LIGHT SNOW CAN BE EXPECTED FROM THE SYSTEM WITH TOTAL SNOWFALL AN INCH OR LESS. AS THE COLD FRONT MOVES INTO WESTERN NORTH DAKOTA THIS AFTERNOON...THE WIND WILL TURN NORTHWEST 25 TO 35 MPH AND GUST TO AROUND 50 MPH. THE STRONG WINDS WILL SPREAD INTO CENTRAL NORTH DAKOTA BY EARLY EVENING...THEN DIMINISH SLOWLY AFTER MIDNIGHT. SNOW AND BLOWING SNOW COULD REDUCE VISIBILITIES TO AROUND 1/2 MILE AT TIMES. COLDER AIR WILL MOVE INTO THE STATE TONIGHT AND WIND CHILLS WILL DROP TO AROUND 20 BELOW ACROSS THE WEST AND NORTH BY MORNING...THEN CONTINUE THROUGH THE DAY WEDNESDAY. A SECOND...EVEN STRONGER ALBERTA CLIPPER WILL ARRIVE LATE THURSDAY AFTERNOON. IN ADDITION TO VERY STRONG WINDS WITH GUSTS TO AROUND 50 MPH...THIS SYSTEM COULD SPREAD 1 TO 3 INCHES OF NEW SNOW ACROSS WESTERN AND CENTRAL NORTH DAKOTA. WIND CHILLS TO 30 BELOW ARE LIKELY. IF THIS SYSTEM STAYS AS STRONG AS EXPECTED...BLIZZARD CONDITIONS ARE POSSIBLE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. CAUTION IS URGED FOR MOTORISTS AND THOSE WHO DO OUTSIDE WORK... FOR BOTH WEATHER SYSTEMS. THE WINDS ALONE WILL CAUSE PROBLEMS. THE SNOW SHOWERS AND FALLING TEMPERATURES WILL ONLY ADD TO THE DANGER. NDZ001-002-009-010-017-018-031>033-040-041-043-044-151900- /O.UPG.KBIS.HW.A.0001.080115T1800Z-080116T1000Z/ /O.NEW.KBIS.WI.Y.0001.080115T1800Z-080116T1000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 454 AM CST TUE JAN 15 2008 /354 AM MST TUE JAN 15 2008/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 4 AM CST /3 AM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 4 AM CST /3 AM MST/ WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS WILL DEVELOP THIS AFTERNOON AS A COLD FRONT MOVES ACROSS WESTERN NORTH DAKOTA. EXPECT WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. LIGHT SNOW IS ALSO LIKELY WITH ACCUMULATIONS OF AN INCH OR LESS. THE COMBINATION OF STRONG WINDS AND SNOW COULD CAUSE SOME BLOWING SNOW AND REDUCE VISIBILITIES. MOTORISTS AND THOSE WHO DO OUTSIDE WORK ARE URGED TO USE CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-151900- /O.UPG.KBIS.HW.A.0001.080116T0000Z-080116T1000Z/ /O.NEW.KBIS.WI.Y.0001.080116T0000Z-080116T1000Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 454 AM CST TUE JAN 15 2008 /354 AM MST TUE JAN 15 2008/ ...WIND ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 4 AM CST /3 AM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 4 AM CST /3 AM MST/ WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL MOVE ACROSS CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EARLY EVENING. WINDS BEHIND THE FRONT WILL INCREASE TO 20 TO 35 MPH WITH GUSTS OF 45 TO AROUND 50 MPH. LIGHT SNOW IS ALSO LIKELY...WITH ACCUMULATIONS OF AN INCH OR LESS. THE STRONG WINDS AND SNOW WILL CAUSE SOME BLOWING SNOW AND REDUCE VISIBILITIES. MOTORISTS AND THOSE WHO DO OUTSIDE WORK ARE URGED TO USE CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
6 follow-up statements
000 WWUS73 KBIS 151316 CCA NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 454 AM CST TUE JAN 15 2008 ...STRONG WINDS AND WINTER WEATHER ARE ON THE WAY... .AN ALBERTA CLIPPER WILL MOVE ACROSS SOUTHERN CANADA TODAY AND TONIGHT SWINGING A COLD FRONT ACROSS THE STATE THIS AFTERNOON AND EARLY TONIGHT. LIGHT SNOW CAN BE EXPECTED FROM THE SYSTEM WITH TOTAL SNOWFALL AN INCH OR LESS. AS THE COLD FRONT MOVES INTO WESTERN NORTH DAKOTA THIS AFTERNOON...THE WIND WILL TURN NORTHWEST 25 TO 35 MPH AND GUST TO AROUND 50 MPH. THE STRONG WINDS WILL SPREAD INTO CENTRAL NORTH DAKOTA BY EARLY EVENING...THEN DIMINISH SLOWLY AFTER MIDNIGHT. SNOW AND BLOWING SNOW COULD REDUCE VISIBILITIES TO AROUND 1/2 MILE AT TIMES. COLDER AIR WILL MOVE INTO THE STATE TONIGHT AND WIND CHILLS WILL DROP TO AROUND 20 BELOW ACROSS THE WEST AND NORTH BY MORNING...THEN CONTINUE THROUGH THE DAY WEDNESDAY. A SECOND...EVEN STRONGER ALBERTA CLIPPER WILL ARRIVE LATE THURSDAY AFTERNOON. IN ADDITION TO VERY STRONG WINDS WITH GUSTS TO AROUND 50 MPH...THIS SYSTEM COULD SPREAD 1 TO 3 INCHES OF NEW SNOW ACROSS WESTERN AND CENTRAL NORTH DAKOTA. WIND CHILLS TO 30 BELOW ARE LIKELY. IF THIS SYSTEM STAYS AS STRONG AS EXPECTED...BLIZZARD CONDITIONS ARE POSSIBLE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. CAUTION IS URGED FOR MOTORISTS AND THOSE WHO DO OUTSIDE WORK... FOR BOTH WEATHER SYSTEMS. THE WINDS ALONE WILL CAUSE PROBLEMS. THE SNOW SHOWERS AND FALLING TEMPERATURES WILL ONLY ADD TO THE DANGER. NDZ001-002-009-010-017-018-031>033-040-041-043-044-151900- /O.UPG.KBIS.HW.A.0001.080115T1800Z-080116T1000Z/ /O.NEW.KBIS.WI.Y.0001.080115T1800Z-080116T1000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 454 AM CST TUE JAN 15 2008 /354 AM MST TUE JAN 15 2008/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 4 AM CST /3 AM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 4 AM CST /3 AM MST/ WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS WILL DEVELOP THIS AFTERNOON AS A COLD FRONT MOVES ACROSS WESTERN NORTH DAKOTA. EXPECT WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. LIGHT SNOW IS ALSO LIKELY WITH ACCUMULATIONS OF AN INCH OR LESS. THE COMBINATION OF STRONG WINDS AND SNOW COULD CAUSE SOME BLOWING SNOW AND REDUCE VISIBILITIES. MOTORISTS AND THOSE WHO DO OUTSIDE WORK ARE URGED TO USE CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-151900- /O.UPG.KBIS.HW.A.0001.080116T0000Z-080116T1000Z/ /O.NEW.KBIS.WI.Y.0001.080116T0000Z-080116T1000Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 454 AM CST TUE JAN 15 2008 /354 AM MST TUE JAN 15 2008/ ...WIND ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 4 AM CST /3 AM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 4 AM CST /3 AM MST/ WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL MOVE ACROSS CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EARLY EVENING. WINDS BEHIND THE FRONT WILL INCREASE TO 20 TO 35 MPH WITH GUSTS OF 45 TO AROUND 50 MPH. LIGHT SNOW IS ALSO LIKELY...WITH ACCUMULATIONS OF AN INCH OR LESS. THE STRONG WINDS AND SNOW WILL CAUSE SOME BLOWING SNOW AND REDUCE VISIBILITIES. MOTORISTS AND THOSE WHO DO OUTSIDE WORK ARE URGED TO USE CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 151802 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1202 PM CST TUE JAN 15 2008 ...STRONG WINDS AND WINTER WEATHER ARE ON THE WAY... .AN ALBERTA CLIPPER WILL MOVE ACROSS SOUTHERN CANADA THIS AFTERNOON AND TONIGHT SWINGING A COLD FRONT ACROSS THE STATE. LIGHT SNOW CAN BE EXPECTED FROM THE SYSTEM WITH TOTAL SNOWFALL AN INCH OR LESS. AS THE COLD FRONT MOVES INTO WESTERN NORTH DAKOTA THIS AFTERNOON...THE WIND WILL TURN NORTHWEST 25 TO 35 MPH AND GUST TO AROUND 50 MPH. THE STRONG WINDS WILL SPREAD INTO CENTRAL NORTH DAKOTA BY EARLY EVENING...THEN DIMINISH SLOWLY AFTER MIDNIGHT. SNOW AND BLOWING SNOW COULD REDUCE VISIBILITIES TO AROUND 1/2 MILE AT TIMES. COLDER AIR WILL MOVE INTO THE STATE TONIGHT AND WIND CHILLS WILL DROP TO AROUND 20 BELOW ACROSS THE WEST AND NORTH BY MORNING...THEN CONTINUE THROUGH THE DAY WEDNESDAY. A SECOND...EVEN STRONGER ALBERTA CLIPPER WILL ARRIVE LATE THURSDAY AFTERNOON. IN ADDITION TO VERY STRONG WINDS WITH GUSTS TO AROUND 50 MPH...THIS SYSTEM COULD SPREAD 1 TO 3 INCHES OF NEW SNOW ACROSS WESTERN AND CENTRAL NORTH DAKOTA. WIND CHILLS TO 30 BELOW ARE LIKELY. IF THIS SYSTEM STAYS AS STRONG AS EXPECTED... BLIZZARD CONDITIONS ARE POSSIBLE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. CAUTION IS URGED FOR MOTORISTS AND THOSE WHO DO OUTSIDE WORK... FOR BOTH WEATHER SYSTEMS. THE WINDS ALONE WILL CAUSE PROBLEMS. THE SNOW SHOWERS AND FALLING TEMPERATURES WILL ONLY ADD TO THE DANGER. NDZ001-002-009-010-017-018-031>033-040-041-043-044-160215- /O.CON.KBIS.WI.Y.0001.000000T0000Z-080116T1000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 1202 PM CST TUE JAN 15 2008 /1102 AM MST TUE JAN 15 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ WEDNESDAY. STRONG WINDS WILL DEVELOP THIS AFTERNOON AS A COLD FRONT MOVES ACROSS WESTERN NORTH DAKOTA. EXPECT WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH. LIGHT SNOW IS ALSO LIKELY WITH ACCUMULATIONS OF AN INCH OR LESS. THE COMBINATION OF STRONG WINDS AND SNOW COULD CAUSE SOME BLOWING SNOW AND REDUCE VISIBILITIES. MOTORISTS AND THOSE WHO DO OUTSIDE WORK ARE URGED TO USE CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-160215- /O.CON.KBIS.WI.Y.0001.080116T0000Z-080116T1000Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1202 PM CST TUE JAN 15 2008 /1102 AM MST TUE JAN 15 2008/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 4 AM CST /3 AM MST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 4 AM CST /3 AM MST/ WEDNESDAY. A COLD FRONT WILL MOVE ACROSS CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EARLY EVENING. WINDS BEHIND THE FRONT WILL INCREASE TO 20 TO 35 MPH WITH GUSTS OF 45 TO AROUND 50 MPH. LIGHT SNOW IS ALSO LIKELY...WITH ACCUMULATIONS OF AN INCH OR LESS. THE STRONG WINDS AND SNOW WILL CAUSE SOME BLOWING SNOW AND REDUCE VISIBILITIES. MOTORISTS AND THOSE WHO DO OUTSIDE WORK ARE URGED TO USE CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 152121 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 321 PM CST TUE JAN 15 2008 ...STRONG WINDS AND WINTER WEATHER ARE ON THE WAY... .AN ALBERTA CLIPPER WILL MOVE ACROSS SOUTHERN CANADA THIS EVENING AND TONIGHT SWINGING A COLD FRONT ACROSS THE STATE. LIGHT SNOW OF LESS THAN AN INCH CAN BE EXPECTED FROM THE SYSTEM. AS THE COLD FRONT MOVES ACROSS THE REGION THIS EVENING AND TONIGHT WINDS MAY GUST UP TO 50 MPH.THE STRONG WINDS WILL DIMINISH SLOWLY AFTER MIDNIGHT. SNOW AND BLOWING SNOW COULD REDUCE VISIBILITIES TO AROUND 1/2 MILE AT TIMES. COLDER AIR WILL MOVE INTO THE STATE TONIGHT AND WIND CHILLS WILL DROP TO AROUND 15 BELOW ACROSS THE WEST AND NORTH BY MORNING...THEN CONTINUE THROUGH THE DAY WEDNESDAY. A SECOND...EVEN STRONGER ALBERTA CLIPPER WILL ARRIVE LATE THURSDAY AFTERNOON. IN ADDITION TO VERY STRONG WINDS WITH GUSTS TO AROUND 50 MPH...THIS SYSTEM COULD SPREAD 1 TO 3 INCHES OF NEW SNOW ACROSS WESTERN AND CENTRAL NORTH DAKOTA. WIND CHILLS TO 30 BELOW ARE LIKELY. IF THIS SYSTEM STAYS AS STRONG AS EXPECTED... BLIZZARD CONDITIONS ARE POSSIBLE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. CAUTION IS URGED FOR MOTORISTS AND THOSE WHO DO OUTSIDE WORK... FOR BOTH WEATHER SYSTEMS. THE WINDS ALONE WILL CAUSE PROBLEMS. THE SNOW SHOWERS AND FALLING TEMPERATURES WILL ONLY ADD TO THE DANGER. NDZ001-002-009-010-017-018-031>033-040-041-043-044-160600- /O.CON.KBIS.WI.Y.0001.000000T0000Z-080116T1000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 321 PM CST TUE JAN 15 2008 /221 PM MST TUE JAN 15 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ WEDNESDAY. WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE OVERNIGHT. MOTORISTS AND THOSE WHO DO OUTSIDE WORK ARE URGED TO USE CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-160600- /O.CON.KBIS.WI.Y.0001.080116T0000Z-080116T1000Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 321 PM CST TUE JAN 15 2008 /221 PM MST TUE JAN 15 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ WEDNESDAY. A COLD FRONT WILL MOVE ACROSS CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EARLY EVENING. WINDS BEHIND THE FRONT WILL INCREASE TO 20 TO 35 MPH WITH GUSTS OF 45 TO AROUND 50 MPH. LIGHT SNOW IS ALSO LIKELY...WITH ACCUMULATIONS OF AN INCH OR LESS. THE STRONG WINDS AND SNOW WILL CAUSE SOME BLOWING SNOW AND REDUCE VISIBILITIES. MOTORISTS AND THOSE WHO DO OUTSIDE WORK ARE URGED TO USE CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 160303 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 903 PM CST TUE JAN 15 2008 ...STRONG WINDS AND WINTER WEATHER ARE ON THE WAY... .AN ALBERTA CLIPPER MOVING ACROSS SOUTHERN CANADA TONIGHT WILL SWING A COLD FRONT ACROSS THE STATE. LIGHT SNOW OF LESS THAN AN INCH CAN BE EXPECTED FROM THE SYSTEM. AS THE COLD FRONT MOVES ACROSS THE REGION TONIGHT WINDS MAY GUST UP TO 50 MPH. THE STRONG WINDS WILL DIMINISH SLOWLY AFTER MIDNIGHT. SNOW AND BLOWING SNOW COULD REDUCE VISIBILITIES TO AROUND 1/2 MILE AT TIMES. COLDER AIR WILL MOVE INTO THE STATE AND WIND CHILLS WILL DROP TO AROUND 15 BELOW ACROSS THE WEST AND NORTH BY MORNING...THEN CONTINUE THROUGH THE DAY WEDNESDAY. A SECOND...EVEN STRONGER ALBERTA CLIPPER WILL ARRIVE LATE THURSDAY AFTERNOON. IN ADDITION TO VERY STRONG WINDS WITH GUSTS TO AROUND 50 MPH...THIS SYSTEM COULD SPREAD 1 TO 3 INCHES OF NEW SNOW ACROSS WESTERN AND CENTRAL NORTH DAKOTA. WIND CHILLS TO 30 BELOW ARE LIKELY. IF THIS SYSTEM STAYS AS STRONG AS EXPECTED... BLIZZARD CONDITIONS ARE POSSIBLE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. CAUTION IS URGED FOR MOTORISTS AND THOSE WHO DO OUTSIDE WORK... FOR BOTH WEATHER SYSTEMS. THE WINDS ALONE WILL CAUSE PROBLEMS. THE SNOW SHOWERS AND FALLING TEMPERATURES WILL ONLY ADD TO THE DANGER. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-161000- /O.CON.KBIS.WI.Y.0001.000000T0000Z-080116T1000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 903 PM CST TUE JAN 15 2008 /803 PM MST TUE JAN 15 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ WEDNESDAY. WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE OVERNIGHT. MOTORISTS AND THOSE WHO DO OUTSIDE WORK ARE URGED TO USE CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ABELING
000 WWUS73 KBIS 160508 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1108 PM CST TUE JAN 15 2008 ...STRONG WINDS AND WINTER WEATHER ARE ON THE WAY... .AN ALBERTA CLIPPER MOVING ACROSS SOUTHERN CANADA TONIGHT WILL SWING A COLD FRONT ACROSS THE STATE. LIGHT SNOW OF LESS THAN AN INCH CAN BE EXPECTED FROM THE SYSTEM. AS THE COLD FRONT MOVES ACROSS THE REGION TONIGHT WINDS MAY GUST UP TO 50 MPH. THE STRONG WINDS WILL DIMINISH SLOWLY AFTER MIDNIGHT. SNOW AND BLOWING SNOW COULD REDUCE VISIBILITIES TO AROUND 1/2 MILE AT TIMES. COLDER AIR WILL MOVE INTO THE STATE AND WIND CHILLS WILL DROP TO AROUND 15 BELOW ACROSS THE WEST AND NORTH BY MORNING...THEN CONTINUE THROUGH THE DAY WEDNESDAY. A SECOND...EVEN STRONGER ALBERTA CLIPPER WILL ARRIVE LATE THURSDAY AFTERNOON. IN ADDITION TO VERY STRONG WINDS WITH GUSTS TO AROUND 50 MPH...THIS SYSTEM COULD SPREAD 1 TO 3 INCHES OF NEW SNOW ACROSS WESTERN AND CENTRAL NORTH DAKOTA. WIND CHILLS TO 30 BELOW ARE LIKELY. IF THIS SYSTEM STAYS AS STRONG AS EXPECTED... BLIZZARD CONDITIONS ARE POSSIBLE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. CAUTION IS URGED FOR MOTORISTS AND THOSE WHO DO OUTSIDE WORK... FOR BOTH WEATHER SYSTEMS. THE WINDS ALONE WILL CAUSE PROBLEMS. THE SNOW SHOWERS AND FALLING TEMPERATURES WILL ONLY ADD TO THE DANGER. NDZ020-022-023-025-034>037-042-045>048-050-051-160615- /O.CAN.KBIS.WI.Y.0001.000000T0000Z-080116T1000Z/ OLIVER-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CENTER...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...ELGIN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1108 PM CST TUE JAN 15 2008 /1008 PM MST TUE JAN 15 2008/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. A SNOW AND BLOWING SNOW ADVISORY WILL BE ISSUED IN ITS PLACE. $$ NDZ001>005-009>013-017>019-021-031>033-040-041-043-044-161000- /O.CON.KBIS.WI.Y.0001.000000T0000Z-080116T1000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 1108 PM CST TUE JAN 15 2008 /1008 PM MST TUE JAN 15 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ WEDNESDAY. WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE OVERNIGHT. MOTORISTS AND THOSE WHO DO OUTSIDE WORK ARE URGED TO USE CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ABELING
000 WWUS73 KBIS 161027 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 427 AM CST WED JAN 16 2008 NDZ001>005-009>013-017>019-021-031>033-040-041-043-044-161130- /O.EXP.KBIS.WI.Y.0001.000000T0000Z-080116T1000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... BEACH...MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 427 AM CST WED JAN 16 2008 /327 AM MST WED JAN 16 2008/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DROPPED BELOW WIND ADVISORY CRITERIA. THE LOW PRESSURE SYSTEM THAT BROUGHT THE STRONG WINDS HAS MOVED OUT OF THE AREA. WINDY CONDITIONS CAN BE EXPECTED TODAY...BUT WINDS WILL REMAIN BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jan 14, 2:54 PM MST, 13 hours earlier.
Area forecast discussion, Jan 14, 2:54 PM MST, 13 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 354 PM CST MON JAN 14 2008 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... OK...WINTER RETURNS TO STAY. AN ALBERTA CLIPPER MOVING ACROSS SOUTHERN CANADA WILL DRAG A STRONG COLD FRONT ACROSS THE REGION TUESDAY AND TUESDAY NIGHT. MODERATE COLD ADVECTION...5 MB/3HR PRESSURE RISES AND SURFACE GEOSTROPHIC WINDS TO 60 MPH ALL SUGGEST WINDS GUSTS TO 50 MPH OR GREATER BEHIND THE FRONT. SNOWFALL WILL BE LIGHT AND WIND CHILLS WILL NOT REACH ADVISORY THRESHOLD UNTIL WEDNESDAY...SO HAVE OPTED TO ISSUE ONLY A HIGH WIND WATCH AT THIS TIME. A SECOND...STRONGER SYSTEM SLASHES ACROSS THE STATE THURSDAY. THIS IS MORE LIKE A CLASSIC CLIPPER. PRESSURE RISES ARE EVEN GREATER AND WIND DIRECTIONAL LINKAGE EXTENDS UP TO THE JET STREAM...WE MAY SEE STRONGER WINDS WITH THIS SECOND SYSTEM THAN WITH THE FIRST. ALSO THE SNOW POTENTIAL IS GREAT AND THE COLD ADVECTION IS MUCH STRONGER. THIS MAY FIT THE BILL AS AN ARCTIC OUTBREAK TYPE BLIZZARD. I HAVE PUT A HEADS UP ABOUT THIS SYSTEM IN THE OVERVIEW OF MY HIGHWIND WATCH. .LONG TERM...FRIDAY THROUGH MONDAY... CONTINUED WINDY AND FRIGID FRIDAY ON THE BACKSIDE OF THE SECOND ALBERTA CLIPPER. THERE WILL THEN BE BUT A MOMENT OF WEAK WAA SATURDAY THROUGH EARLY SUNDAY...BEFORE A DEEP POLAR VORTEX DESCENDS OVER THE SOUTHERN HUDSON BAY REGION LATER SUNDAY AND MONDAY...SURGING FRIGID ARCTIC TEMPERATURES SOUTH ACROSS OUR LOCAL REGION FOR MONDAY AND TUESDAY. BEST CHANCES OF SNOW DURING THE EXTENDED PERIOD WILL OCCUR SATURDAY/SATURDAY NIGHT ALONG WITH THE WEAK WAA...THEN SUNDAY NIGHT/MONDAY WITH THE SURGE OF THE VERY COLD AIR. BESIDES ON SATURDAY WHICH LOOKS TO BE THE WARMEST DAY OVER THE LONG TERM (HIGHS TEENS CENTRAL AND LOWER 20S SOUTHWEST)...DAYTIME HIGHS WILL BE VERY COLD IN THE SINGLE DIGITS ABOVE AND BELOW ZERO...WITH MORNING LOWS AROUND ZERO TO NEAR 20 BELOW. LONG RANGE MODEL GUIDANCE OUT TO 16 DAYS (FIRST WEEK OF FEB) SHOW NO SIGNS OF ANY REAL MODERATION IN THESE COLD TEMPERATURES AS THE UPPER RIDGE REMAINS OVER THE WEST COAST AND THE DEEP POLAR LOW REMAINS ENTRENCHED ACROSS THE HUDSON BAY REGION OF CANADA. && .AVIATION... MVFR-IFR CIGS ARE PERSISTENT ACROSS SOUTH CENTRAL ND (BIS)...BUT HAVE SCATTERED OUT ELSEWHERE THIS AFTERNOON. BKN-OVC UPPER LEVEL CLOUDS ARE STREAMING INTO THE REGION AHEAD OF OUR WINTER STORM SET TO MOVE ACROSS THE FA TOMORROW AFTERNOON AND NIGHT. EXPECTING THE REMAINING AREAS OF MVFR-IFR LOW CIGS TO PERSIST FOR THE REMAINDER OF THIS AFTERNOON AND EVENING AS INCREASING UPPER LEVEL CLOUDS WILL HINDER THE SOLAR BURNING OF STRATUS. STRATUS MAY THEN GRADUALLY EXPAND SLIGHTLY EAST TONIGHT/TOMORROW MORNING AS SFC WINDS CENTRAL AND EAST DO NOT FAVOR DOWNSLOPE/MIXING OUT HERE. BETTER DOWNSLOPE FLOW WEST (SOUTHWESTERLY WINDS) SO DO NOT EXPECT STRATUS TO REFORM HERE. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT FOR NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051. HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT FOR NDZ001-002-009-010-017-018-031>033-040-041-043-044. && RSL/NH
Hazardous weather outlook, Jan 14, 2:06 PM MST, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 306 PM CST MON JAN 14 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-152115- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 306 PM CST MON JAN 14 2008 /206 PM MST MON JAN 14 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH WIND WATCH IS EFFECT FOR WESTERN NORTH DAKOTA FROM 12 PM CST /11 AM MST/ TUESDAY THROUGH 4 AM CST /3 AM MST/ WEDNESDAY. A SECOND HIGH WIND WATCH IS IN EFFECT FOR CENTRAL NORTH DAKOTA FROM 6 PM CST /5 PM MST/ TUESDAY EVENING THROUGH 4 AM CST /3 AM MST/ WEDNESDAY. SUSTAINED NORTHWESTERLY WINDS OF 30 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH WILL BEGIN TO AFFECT NORTHWEST NORTH DAKOTA EARLY TUESDAY AFTERNOON. THESE HIGH WINDS WILL CONTINUE TO OVERTAKE THE REMAINDER OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH THURSDAY AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES TO THE EAST. SNOW SHOWERS ARE ALSO POSSIBLE WITH THIS SYSTEM...REDUCING THE VISIBILITY TO NEAR ONE-HALF MILE AT TIMES. SNOW ACCUMULATIONS ARE EXPECTED TO REMAIN AT OR BELOW ONE INCH. TEMPERATURES WILL ALSO FALL WITH THE PASSAGE OF THE COLD FRONT PRODUCING WIND CHILLS TO NEAR 20 BELOW BY WEDNESDAY MORNING. TRAVEL WILL BE HAZARDOUS ESPECIALLY IN HIGH PROFILE VEHICLES ACROSS THE AREA TUESDAY AFTERNOON AND INTO THE OVERNIGHT. NORTHWEST WINDS WILL REMAIN SUSTAINED AT 20 TO 30 MPH FROM THE NORTHWEST DURING THE DAY ON WEDNESDAY WITH GUSTS TO NEAR 40 MPH...PRODUCING WIND CHILL VALUES TO 25 BELOW. BLOWING SNOW WILL ALSO BE POSSIBLE IN OPEN AREAS IN EAST CENTRAL NORTH DAKOTA. A WIND ADVISORY MAY BE NEEDED WEDNESDAY AFTERNOON AND EVENING. A SECOND...AND EVEN STRONGER ALBERTA CLIPPER WILL BEGIN TO AFFECT NORTHWEST NORTH DAKOTA ON THURSDAY AFTERNOON...AND THE REMAINDER OF WESTERN AND CENTRAL NORTH DAKOTA BY THURSDAY EVENING. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE ONE TO THREE INCHES OF SNOW AND SUSTAINED WIND SPEEDS OF 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. AS A RESULT...BLIZZARD CONDITIONS ARE POSSIBLE THURSDAY AFTERNOON AND INTO FRIDAY MORNING ACROSS WESTERN AND CENTRAL NORTH DAKOTA. WIND CHILL VALUES WILL APPROACH 30 BELOW WITH NEAR ZERO VISIBILITY IN FALLING AND BLOWING SNOW. THIS WILL MAKE TRAVEL EXTREMELY DIFFICULT OR IMPOSSIBLE. VERY COLD TEMPERATURES WILL PERSIST THROUGH THE WEEKEND IN THE WAKE OF THESE ALBERTA CLIPPER SYSTEMS. HIGH TEMPERATURES IN THE SINGLE DIGITS ABOVE ZERO WITH LOWS IN THE TEENS BELOW ZERO WILL CONTINUE THROUGH SUNDAY. WIND CHILL VALUES WILL APPROACH THE 20 TO 30 BELOW RANGE DURING THE OVERNIGHT AND EARLY MORNING HOURS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AYD/RSL
Nearby
Wind Advisories in North Dakota, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.